# SDR WX0A2015050172565

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,225 hours, 24,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMER LIGHTS THROUGHOUT THE CABIN INOPERATIVE.  RELAMPED AS REQUIRED IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
